Wednesday, 18 October 2017
Official website of Calicut University

Search

Print E-mail

 

 

Dr. Anil Kumar V.
Associate Professor
 

         
 
Office: Department of Mathematics, University of Calicut,
 Malappuram, Kerala 673635
Residence: Aluvila, Manakkal, Chempazhanthy P.O,
 Trivandrum 695587

Off    : 04942407418
Mobile : 9605494831
Office : This e-mail address is being protected from spam bots, you need JavaScript enabled to view it
Other  : This e-mail address is being protected from spam bots, you need JavaScript enabled to view it
 
Qualifications : M.Sc., M.Phil., Ph.D.
Specialization :Algebraic Graph Theory
ACHIEVEMENTS:
  1.  Reviewer of MathSciNet, American Mathematical Society (Reviewer Number: 099265)
MEMBERSHIP/PROFESSIONAL AFFILIATIONS:
NATIONAL:
  1.     Life Member of Kerala Mathematical Association (KMA)
PUBLICATIONS:
  1. Anil Kumar V., Parameswaran AshokNair, A Regression Model for Estimating the surface areas of General ellipsoids, International Journal of Numerical Methods, Vol(4), No.1, September2010.
  2. Anil Kumar V., A Class of Double CosetCayley Digraphs Induced by Loops, International Journal of Algebra, Vol. 5, 2011, no. 22, 1073 –1084.
  3. Anil Kumar V., ShyamaM. P., A Class of Double Coset Cayley Digraphs Induced by Quasigroups, Journal of Mathematics Research Vol. 4, No. 2; April 2012.
  4. Anil KumarV, Parameswaran AshokNair, A class of Cayley digraph structures induced by loops, J. Math. Comput. Sci. 2 (2012), No. 5, 1401-1416.
  5. Anil KumarV., ParameswaranAshokNair , A class of double cosetCayley digraphs induced by right solvable ward groupoids, South Asian Journal of Mathematics, Vol. 2, No.3 261-267 (2012)
  6. Anil Kumar V., MohananT., Generalization of Transitive Cayleydigraphs, Journal of Mathematics Research, Vol. 4 No.2 128-137 (2012)
  7. Anil Kumar V., Generalized Cayley Digraphs, Pure Mathematical Sciences, Vol. 2, No.2, 1-12 (2012).
  8. Anil Kumar V., An Alternate proof for the Inequality “An AM –GM Variation”, South Asian Journal of Mathematics, Vol.2 No.2 199-200 (2012).
  9. Anil Kumar V., Double Coset Cayley Digraphs, International Journal of Algebra, Vol. 5, 2011, no. 15, 747 –753
  10. Madhavan NamboothiriN.M., AnilkumarV.&Ramachandran P.T., CayleyFuzzy Graphs, Far East Journal of Mathematical Sciences, Vol-73, No.1, 2013,15-39.
  11. Anil KumarV., Parameswaran AshokNair, A Class of CayleyDigraph Structures Induced by Groups, Journal of Mathematics Research, Vol. 4, No. 2; April 2012.
  12. Anil KumarV., Parameswaran AshokNair, Coset Cayley Graph Structures, J. Math. Comput. Sci. 2 (2012), No. 6, 1766-1784.
  13. Anil Kumar V. & Shyama M.P., A Class of Generalized Cayleydigraphs induced by Loops, Theortical Mathematics & Applications, Vol2, No1, 2012, 127-142.
  14. Anil Kumar V., A Class of Cayley Graphs induced by Right Solvable Ward Groupoids, MathematiqkiVesenik, 65, 4 (2013), 466–469, December 2013.
  15. Anil Kumar V.& MohananT., On Generalizations of Transitive cayley Digraphs induced by Loops, far East Journal of mathematical Sciences, Vol(76), No1, 2013, 25-44
  16. ShyamaM.P., Anil Kumar V., Total Domination Polynomials of Complete Bipartite Graphs, Advances and Applications in Discrete Mathematics, Volume 13, Number 1,  2014, 23-28

BOOKS AUTHORED:
PAPERS: 16(Total numbers) (Provide the details in table showing all details as in Research
Annual Report)

RESEARCH GUIDANCE :
   Ph. D. Degree               :      Awarded Degree: 1
                                                  In progress : 5
   M.Phil. Degree              :      Awarded Degree:4
   External Examiner for Ph.D. Thesis : 5
MEMBERSHIP IN THE UNIVERSITY ACADEMIC BODIES:
   Member of PG Board of studies
   Member of Research Admission Committee (Mathematics & Physics)
   Member of Purchase Committee(Department of Physics)